Alert archive / Ohio / Winter Storm Warnings in 2010
Winter Storm Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm warning at Feb 15, 2010, 4:06 AM EST for Holmes County, Knox County, Stark County, Ohio. It took effect at Feb 15, 2010, 12:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2010, 4:06 AM EST (09:06 UTC)
- In effect from
- Feb 15, 2010, 12:00 PM EST
- Expired
- Feb 16, 2010, 4:01 AM EST
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
Counties Holmes County, OH, Knox County, OH, Stark County, OH
The radar
The Cleveland radar (KCLE), 91 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
926 WWUS41 KCLE 150906 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EST MON FEB 15 2010 OHZ032-038-047-151715- /O.UPG.KCLE.WW.Y.0009.100215T1700Z-100216T1700Z/ /O.NEW.KCLE.WS.W.0004.100215T1700Z-100216T1700Z/ STARK-HOLMES-KNOX- INCLUDING THE CITIES OF...CANTON...MILLERSBURG...MOUNT VERNON 406 AM EST MON FEB 15 2010 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO NOON EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO NOON EST TUESDAY. SNOW WILL DEVELOP ACROSS THE WARNING AREA BY AROUND NOON AHEAD OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO TRACK ACROSS SOUTHEAST OHIO. THE SNOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH THE HEAVIEST AMOUNTS EXPECTED TO FALL FROM LATE THIS AFTERNOON THROUGH THE EARLY MORNING HOURS OF TUESDAY. THE SNOW WILL BEGIN TO TAPER OFF DURING THE TUESDAY MORNING COMMUTE...AS THE LOW MOVES OFF THE MID ATLANTIC COAST. A WIDESPREAD 5 TO 8 INCHES OF SNOW IS POSSIBLE BY AROUND DAYBREAK TUESDAY IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ020>023-027>031-033-036-037-151715- /O.CON.KCLE.WW.Y.0009.100215T1700Z-100216T1700Z/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MAHONING-MARION-MORROW- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...YOUNGSTOWN...MARION...MOUNT GILEAD 406 AM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON EST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON EST TUESDAY. SNOW WILL DEVELOP ACROSS THE ADVISORY AREA BY EARLY AFTERNOON AHEAD OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO TRACK ACROSS SOUTHEAST OHIO. THE SNOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH THE HEAVIEST AMOUNTS EXPECTED TO FALL FROM LATE THIS AFTERNOON THROUGH THE EARLY MORNING HOURS OF TUESDAY. THE SNOW WILL BEGIN TO TAPER OFF AROUND THE TUESDAY MORNING COMMUTE...AS THE LOW MOVES OFF THE MID ATLANTIC COAST. A WIDESPREAD 3 TO 6 INCHES OF SNOW IS POSSIBLE BY DAYBREAK TUESDAY IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SNOW IS EXPECTED TO CREATE ADVERSE DRIVING CONDITIONS. MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ KIELTYKA
4 follow-up statements
249 WWUS41 KCLE 151505 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 AM EST MON FEB 15 2010 OHZ032-038-047-152315- /O.CON.KCLE.WS.W.0004.100215T1700Z-100216T1700Z/ STARK-HOLMES-KNOX- INCLUDING THE CITIES OF...CANTON...MILLERSBURG...MOUNT VERNON 1005 AM EST MON FEB 15 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY. SNOW WILL DEVELOP ACROSS THE WARNING AREA THIS AFTERNOON AHEAD OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO TRACK ACROSS SOUTHEAST OHIO. THE SNOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH THE HEAVIEST AMOUNTS EXPECTED TO FALL FROM LATE THIS AFTERNOON THROUGH THE EARLY MORNING HOURS OF TUESDAY. THE SNOW WILL BEGIN TO TAPER OFF DURING THE TUESDAY MORNING COMMUTE...AS THE LOW MOVES OFF THE MID ATLANTIC COAST. A WIDESPREAD 5 TO 8 INCHES OF SNOW IS POSSIBLE BY AROUND DAYBREAK TUESDAY IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA THIS EVENING YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE...OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ020>023-027>031-033-036-037-152315- /O.CON.KCLE.WW.Y.0009.100215T1700Z-100216T1700Z/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MAHONING-MARION-MORROW- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...YOUNGSTOWN...MARION...MOUNT GILEAD 1005 AM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY. SNOW WILL DEVELOP ACROSS THE ADVISORY AREA THIS AFTERNOON AHEAD OF A LOW PRESSURE SYSTEM THAT IS EXPECTED TO TRACK ACROSS SOUTHEAST OHIO. THE SNOW WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH THE HEAVIEST AMOUNTS EXPECTED TO FALL FROM LATE THIS AFTERNOON THROUGH THE EARLY MORNING HOURS OF TUESDAY. THE SNOW WILL BEGIN TO TAPER OFF AROUND THE TUESDAY MORNING COMMUTE...AS THE LOW MOVES OFF THE MID ATLANTIC COAST. A WIDESPREAD 3 TO 6 INCHES OF SNOW IS POSSIBLE BY DAYBREAK TUESDAY IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SNOW IS EXPECTED TO CREATE ADVERSE DRIVING CONDITIONS TONIGHT. MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
677 WWUS41 KCLE 152016 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EST MON FEB 15 2010 OHZ032-038-047-160430- /O.CON.KCLE.WS.W.0004.000000T0000Z-100216T1700Z/ STARK-HOLMES-KNOX- INCLUDING THE CITIES OF...CANTON...MILLERSBURG...MOUNT VERNON 316 PM EST MON FEB 15 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY. SNOW WILL CONTINUE ACROSS THE WARNING AREA THROUGH THE OVERNIGHT HOURS. AN ADDITIONAL 3 TO 6 INCHES OF NEW SNOW IS POSSIBLE BY DAYBREAK TUESDAY...FOR STORM TOTALS OF 5 TO 8 INCHES. THE SNOW WILL TAPER OFF DURING THE MORNING COMMUTE ON TUESDAY AS THE LOW PRESSURE SYSTEM CAUSING THE SNOW MOVES OFF THE MID ATLANTIC COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS TONIGHT. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ020>023-027>031-033-036-037-160430- /O.CON.KCLE.WW.Y.0009.000000T0000Z-100216T1700Z/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MAHONING-MARION-MORROW- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...YOUNGSTOWN...MARION...MOUNT GILEAD 316 PM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY. SNOW WILL DEVELOP ACROSS THE ADVISORY AREA THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. A WIDESPREAD 2 TO 4 INCHES OF SNOW IS EXPECTED TONIGHT...WITH AN ADDITIONAL INCH POSSIBLE BEFORE THE SNOW TAPERS TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SNOW IS EXPECTED TO CREATE ADVERSE DRIVING CONDITIONS TONIGHT...MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
539 WWUS41 KCLE 160310 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 PM EST MON FEB 15 2010 OHZ032-038-047-161115- /O.CON.KCLE.WS.W.0004.000000T0000Z-100216T1700Z/ STARK-HOLMES-KNOX- INCLUDING THE CITIES OF...CANTON...MILLERSBURG...MOUNT VERNON 1010 PM EST MON FEB 15 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON TUESDAY FOR STARK... HOLMES... AND KNOX COUNTIES. SNOW WILL ACCUMULATE 3 TO 6 INCHES BY DAYBREAK WITH ANOTHER INCH OR TWO OF ADDITIONAL SNOW DURING THE DAY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SNOW WILL CAUSE HAZARDOUS DRIVING CONDITIONS OVERNIGHT. UNTREATED ROADS WILL BE SNOW COVERED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ020>023-027>031-033-036-037-161115- /O.CON.KCLE.WW.Y.0009.000000T0000Z-100216T1700Z/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MAHONING-MARION-MORROW- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...YOUNGSTOWN...MARION...MOUNT GILEAD 1010 PM EST MON FEB 15 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON TUESDAY FOR MUCH OF NORTHEAST OHIO INLAND FROM LAKE ERIE. OCCASIONAL SNOW WILL CONTINUE OVERNIGHT. 2 TO 4 INCHES OF SNOW IS EXPECTED BY DAYBREAK WITH AN ADDITIONAL INCH OR TWO OF SNOW DURING THE DAY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL OVERNIGHT. UNTREATED ROADS WILL BE SNOW COVERED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
275 WWUS41 KCLE 160901 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 401 AM EST TUE FEB 16 2010 OHZ032-038-047-161700- /O.CAN.KCLE.WS.W.0004.000000T0000Z-100216T1700Z/ /O.EXA.KCLE.WW.Y.0009.000000T0000Z-100216T1700Z/ STARK-HOLMES-KNOX- INCLUDING THE CITIES OF...CANTON...MILLERSBURG...MOUNT VERNON 401 AM EST TUE FEB 16 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW..WHICH IS IN EFFECT UNTIL NOON EST TODAY. SNOW SHOWERS WILL OCCUR TODAY. ADDITIONAL DAYTIME SNOW ACCUMULATIONS WILL BE GENERALLY 1 TO 3 INCHES. WEST WINDS AT 10 TO 20 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW...ESPECIALLY ON NORTH SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL. UNTREATED ROADS WILL BE SNOW COVERED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. IT IS POSSIBLE THAT THE ADVISORY MAY HAVE TO BE EXTENDED INTO THIS AFTERNOON AND EVENING IF THE DRIFTING SNOW BECOMES SIGNIFICANT. && $$ OHZ020>023-027>031-033-036-037-161700- /O.CON.KCLE.WW.Y.0009.000000T0000Z-100216T1700Z/ MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-MAHONING-MARION-MORROW- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...YOUNGSTOWN...MARION...MOUNT GILEAD 401 AM EST TUE FEB 16 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. SNOW SHOWERS WILL OCCUR TODAY. ADDITIONAL DAYTIME SNOW ACCUMULATIONS WILL BE GENERALLY 1 TO 3 INCHES. WEST WINDS AT 10 TO 20 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW...ESPECIALLY ON NORTH SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL. UNTREATED ROADS WILL BE SNOW COVERED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. IT IS POSSIBLE THAT THE ADVISORY MAY HAVE TO BE EXTENDED INTO THIS AFTERNOON AND EVENING IF THE DRIFTING SNOW BECOMES SIGNIFICANT. && $$ KIELTYKA
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Feb 14, 11:37 PM EST, 4 hours 29 minutes earlier.
Area forecast discussion, Feb 14, 11:37 PM EST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1137 PM EST SUN FEB 14 2010
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHEAST OHIO MONDAY
AFTERNOON. THE LOW WILL MOVE OFF THE MID ATLANTIC COAST TUESDAY
MORNING. A TROUGH WILL SWING ACROSS NORTHERN OHIO ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LATEST RADAR SHOWS ANOTHER BATCH OF SNOW MOVING EAST OFF LAKE ERIE
TOWARD ERIE COUNTY PENNSYLVANIA THIS EVENING. WILL GO AHEAD AND
LEAVE MENTION OF LIGHT SNOW ACROSS THAT AREA OVERNIGHT WITH NO
MORE THAN AN INCH ACCUMULATION EXPECTED.
CLOUDS WILL REMAIN PERSISTENT UP NEAR THE LAKE IN THE NORTHEAST
AND WILL KEEP THE MOSTLY CLOUDY TO CLOUDY SKIES IN PLACE.
THE WESTERN PORTION OF THE FORECAST AREA WILL CONTINUE TO SEE
CLEAR SKIES WITH A FEW HIGH CLOUDS PASSING THROUGH THE REGION.
TEMPERATURES DROPPED INTO THE TEENS ALREADY AND WILL HAVE TO DROP
TEMPERATURES DOWN TO AROUND 10 DEGREES FOR LOWS OVERNIGHT IN THAT
AREA. LOWERED TEMPERATURES OVER THE REST OF THE AREA A FEW
DEGREES AS WELL.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
SHORTWAVE FROM THE NORTHERN PLAINS WILL DEVELOP SURFACE LOW
PRESSURE THAT WILL TRACK INTO KENTUCKY SUNDAY NIGHT. FROM THERE IT
LOOKS TO GO INTO WEST VIRGINIA...A TRACK MORE NORTHERLY THAN
PREVIOUS. ALL OF THIS WILL GET ABSORBED INTO THE RESIDENT UPPER
TROUGH OVER THE NORTHEAST AND EASTERN CANADA.
HIGH/MID LEVEL CLOUDS WILL BE ON THE INCREASE FROM SOUTH TO
NORTH. SNOW WILL DEVELOP IN THE SAME FASHION STARTING MONDAY
MORNING AND REACHING THE NORTHERN COUNTIES IN THE AFTERNOON/EARLY
EVENING. NOT NEARLY AS MUCH MOISTURE AS IN RECENT PAST
STORMS...BUT STILL AREA OF GOOD LIFT WORKS INTO SOUTHERN PORTIONS
OF THE FORECAST AREA. SOME DIFFERENCES IN NORTHERN EXTENT OF THE
BETTER SNOW. WILL TAKE THE SOMEWHAT MORE SOUTHERN SWATH ALONG WITH
HPC ECMWF AND NAM. GFS IS WETTER FURTHER NORTH. AS IT LOOKS NOW
ADVISORY WOULD BE THE WAY TO GO FROM MARION OVER TO
YOUNGSTOWN...NO WINTER STORM WATCH AT THIS POINT. THE NEXT SHIFT
WILL EVALUATE FURTHER/AGAIN. WILL CONTINUE TO MENTION IN HWO.
PRELIMINARY SNOW AMOUNTS FOR MONDAY/MONDAY NIGHT APPEAR TO BE 4 OR
5 INCHES SOUTH. TEMPERATURES CLOSE TO WHAT WE HAVE BEEN
EXPERIENCING.
ON THE BACKSIDE OF THIS SYSTEM SURFACE TROUGH RE-ESTABLISHES
ITSELF ACROSS THE EASTERN GREAT LAKES AND WE RETURN TO A SIMILAR
SITUATION TO WHAT WE HAVE SEEN OVER THE LAST FEW DAYS. LAKES
ENHANCED SNOW SHOWERS WITH WEST-NORTHWEST FLOW. INDIVIDUAL MINOR
SHORTWAVES/TROUGHS TO INCREASE PRECIP CHANCES AND GIVE LIGHT
ACCUMULATIONS. ONE OF THE MORE DISTINCT TROUGHS MOVES THROUGH
TUESDAY ON THE NAM AND CLOSER TO WEDNESDAY AM IN THE GFS AND
ECMWF. FOR NOW LEFT PRECIP CHANCES SIMILAR TO WHAT THEY
WERE...WITH LIKELY CHANCES FOR THE SNOWBELT...SCATTERED SNOW
SHOWERS ELSEWHERE. A FEW INCHES POSSIBLE WITH THAT TROUGH. SOME
OF THE MOISTURE BEGINS TO PULL AWAY ALONG WITH THE UPPER LOW
TOWARD THURSDAY.
TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH MID WEEK WITH LOWS
IN THE TEENS TO LOWER 20S AND HIGHS IN THE MIDDLE AND UPPER 20S.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
SNOW SHOWERS WILL LINGER INTO THURSDAY AS SURFACE WINDS FLOW ACROSS
THE LAKES. THERE IS ONE LAST PIECE OF JET ENERGY ROTATING THROUGH
THE TROUGH ON THURSDAY NIGHT INTO FRIDAY THAT MAY ENHANCE THE SNOW
SHOWERS ACROSS THE EASTERN HALF OF THE COUNTY WARNING AREA. WEAK
UPPER LEVEL RIDGING MAY PUSH INTO THE REGION FRIDAY NIGHT. THIS WILL
BE SHORT LIVED WITH THE 12Z GFS/00Z ECMWF BOTH INDICATING LOW
PRESSURE APPROACHING THE REGION FROM THE SOUTHWEST ON SUNDAY. WILL
INTRODUCE CHANCE POPS FOR THIS STORM SYSTEM.
HIGH TEMPERATURES MAY WARM EVER SO SLIGHTLY IN THE EXTENDED. A FEW
LOCATIONS SHOULD ACTUALLY WARM TO ABOVE FREEZING. LOWS EACH NIGHT
WILL HINGE ON THE THICKNESS OF THE CLOUD COVER. THEY SHOULD
GENERALLY RANGE FROM THE TEENS INTO THE MIDDLE 20S.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS COVER THE FORECAST AREA EARLY TONIGHT WITH MOSTLY
CLEAR SKIES WEST AND CENTRAL...AND LOW TO MID VFR CLOUDS IN THE
EAST. CONCERNED THAT THERE COULD BE SOME AREAS OF IFR/MVFR FOG
FORMING DURING THE EARLY MORNING HOURS. HOWEVER MID AND HIGH
CLOUDS INCREASING AND THICKENING SHOULD LIMIT ITS FORMATION.
OTHERWISE LOW PRESSURE OVER FAR SOUTHERN INDIANA AND WESTERN
KENTUCKY WILL MOVE TO EASTERN OHIO LATE THIS AFTERNOON. THIS
SYSTEM WILL START TO SPREAD SNOW INTO SOUTHERN AREAS AROUND 15Z
WITH CIGS AND VSBY LOWERING TO MVFR IN SNOW AND THEN EVENTUALLY
IFR. THESE NON VFR CONDITION WILL SPREAD NORTH OVER THE FORECAST
AREA BY ABOUT 19Z-22Z.
.OUTLOOK...NON VFR CONDITIONS WITH IFR AT TIMES TUESDAY INTO
WEDNESDAY...THEN MAINLY EASTERN AREAS THURSDAY AND FRIDAY.
&&
.MARINE...
THE LAKE REMAINS MOSTLY ICE COVERED. WESTERLY WINDS WILL GRADUALLY
SWING AROUND TO THE NORTH BY MONDAY AFTERNOON IN RESPONSE TO THE
SURFACE LOW PASSING ACROSS SOUTHERN OHIO. WINDS IN THE WAKE OF THIS
LOW DO NOT LOOK ALL THAT STRONG BUT COULD REACH 20 TO 25 KNOTS
BRIEFLY MONDAY NIGHT INTO TUESDAY FROM A NORTHWESTERLY DIRECTION.
SEVERAL WEAKER TROUGHS WILL PASS THROUGH THE WEEK WITH WINDS
GENERALLY REMAINING FROM THE WEST AT 10 TO 20 KNOTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM NOON MONDAY TO NOON EST TUESDAY
FOR OHZ020>023-027>033-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...LOMBARDY
SHORT TERM...DJB
LONG TERM...MULLEN
AVIATION...RANDEL
MARINE...MULLENHazardous weather outlook, Feb 14, 7:18 PM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 718 PM EST SUN FEB 14 2010 LEZ061-142>149-162>169-OHZ003-006>014-017>019-089-PAZ001>003-160030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 718 PM EST SUN FEB 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ020>023-027>033-036>038-047-160030- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 718 PM EST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON MONDAY TO NOON EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
Nearby
Winter Storm Warnings in Ohio, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.